Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 72, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2019, 8:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2019, 8:29 PM EDT (00:29 UTC)
- Expired
- May 4, 2019, 9:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Houston County, GA, Macon County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:35 PM EDT | TSTM WND DMG | 2 Ssw Miami Valley, GA | PUBLIC REPORTED PECAN TREES DOWN JUST SOUTH OF HIGHWAY 96 BETWEEN FORT VALLEY AND PERRY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
119
WUUS52 KFFC 050029
SVRFFC
GAC021-153-193-225-289-050115-
/O.NEW.KFFC.SV.W.0072.190505T0029Z-190505T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
829 PM EDT Sat May 4 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Macon County in west central Georgia...
Southeastern Bibb County in central Georgia...
Twiggs County in central Georgia...
Peach County in central Georgia...
Houston County in central Georgia...
* Until 915 PM EDT.
* At 829 PM EDT, a severe thunderstorm was located over Meadowdale,
or near Perry, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Macon, Perry, Fort Valley, Jeffersonville, Warner Robins,
Centerville, Byron, Marshallville, Danville, Robins Air Force Base,
Marion, Tarversville, Meadowdale, Houston Lake, Grove Park,
District Path, Powerville, Moss Oak, Skipperton and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3231 8381 3249 8401 3263 8386 3267 8381
3269 8377 3269 8372 3272 8376 3288 8359
3287 8358 3287 8356 3284 8352 3285 8350
3282 8337 3259 8323
TIME...MOT...LOC 0029Z 236DEG 34KT 3247 8380
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
498
WWUS52 KFFC 050045
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
845 PM EDT Sat May 4 2019
GAC193-050055-
/O.CAN.KFFC.SV.W.0072.000000T0000Z-190505T0115Z/
Macon GA-
845 PM EDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3238 8366 3261 8389 3263 8386 3267 8381
3269 8377 3269 8372 3272 8376 3288 8359
3287 8358 3287 8356 3284 8352 3285 8350
3282 8337 3259 8323
TIME...MOT...LOC 0045Z 236DEG 34KT 3256 8365
$$
GAC021-153-225-289-050115-
/O.CON.KFFC.SV.W.0072.000000T0000Z-190505T0115Z/
Bibb GA-Twiggs GA-Peach GA-Houston GA-
845 PM EDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN BIBB...TWIGGS...NORTHEASTERN PEACH AND CENTRAL
HOUSTON COUNTIES...
At 845 PM EDT, a severe thunderstorm was located near Bonaire, or 8
miles northeast of Perry, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Macon, Perry, Jeffersonville, Warner Robins, Centerville, Byron,
Danville, Robins Air Force Base, Marion, Tarversville, Houston Lake,
District Path, Powerville, Skipperton, Miami Valley, Kathleen, Sand
Bed, Bullard, Rutland and Fitzpatrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3238 8366 3261 8389 3263 8386 3267 8381
3269 8377 3269 8372 3272 8376 3288 8359
3287 8358 3287 8356 3284 8352 3285 8350
3282 8337 3259 8323
TIME...MOT...LOC 0045Z 236DEG 34KT 3256 8365
HAIL...0.75IN
WIND...60MPH
$$079
WWUS52 KFFC 050111
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
911 PM EDT Sat May 4 2019
GAC021-153-225-289-050121-
/O.EXP.KFFC.SV.W.0072.000000T0000Z-190505T0115Z/
Bibb GA-Twiggs GA-Peach GA-Houston GA-
911 PM EDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB...TWIGGS...
NORTHEASTERN PEACH AND CENTRAL HOUSTON COUNTIES WILL EXPIRE AT 915 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3238 8366 3261 8389 3263 8386 3267 8381
3269 8377 3269 8372 3272 8376 3288 8359
3287 8358 3287 8356 3284 8352 3285 8350
3282 8337 3259 8323
TIME...MOT...LOC 0111Z 236DEG 34KT 3291 8392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 8:05 PM EDT, 24 minutes earlier.
Area forecast discussion, May 4, 8:05 PM EDT, 24 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 805 PM EDT Sat May 4 2019 .SHORT TERM /Tonight through Sunday Night/... To begin the short term period, a broad but fairly shallow upper trough is extending from Iowa southward into the Mississippi River Valley and is moving eastward across the southeastern CONUS. A surface low associated with this trough is moving northeastward from central Louisiana and will continue to approach our forecast area during the remainder of the day and into Sunday. Convection ahead of a weak cold front dropping from this low is anticipated in our area this evening and into the overnight hours. With sufficient instability due to diurnal heating this afternoon combined with some stronger mid-level winds and enhanced wind shear ahead of the frontal boundary, there is the potential that some thunderstorms associated with this system could be strong to severe, with the damaging wind gusts and marginally severe hail being the primary threats with any severe storms that occur. On Sunday, the focus will shift to south and central Georgia. Although high-end chance to likely PoPs are anticipated across the southern portion of the forecast area, the best forcing and instability will be south of the area which will limit the potential for severe weather. Precipitation will quickly come to an end on Sunday night as the cold front clears the area. Model guidance is in good agreement that drier and cooler air will return to the area Sunday night into early Monday morning. King .LONG TERM /Monday through Saturday/... The long term begins with an exiting system and drier air spreading over the CWA. Models are in very good agreement with this. We will see one good day of drying before moisture starts returning ahead of the next in a series of short waves approaches on Tuesday. Models differ somewhat on timing and strength of these short waves for the latter half of the long term, however the result will be increasing chance of showers and thunderstorms each day. 17 && AVIATION... 00Z Update... Showers and a few thunderstorms will spread over the taf sites overnight...ending from the west by mid morning Sunday. Ceilings were mainly VFR to begin the period...with the exception of areas where convection is present. Ceilings are expected to lower to MVFR by 04-06Z and IFR by 10-12Z Sunday morning. Gradual improvement during the day. Southwest Winds of 5-10 kts expected through the night becoming northwest after 14z Sunday. //ATL Confidence...00Z Update... Medium confidence on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 80 60 85 / 70 60 20 5 Atlanta 64 79 60 83 / 80 60 10 0 Blairsville 59 74 52 78 / 80 60 20 5 Cartersville 63 78 56 82 / 80 50 10 0 Columbus 66 81 60 88 / 80 60 10 5 Gainesville 63 78 59 82 / 80 60 10 5 Macon 65 82 60 87 / 60 60 20 5 Rome 62 79 56 84 / 80 40 10 0 Peachtree City 63 79 57 83 / 80 60 10 0 Vidalia 69 84 65 89 / 50 60 40 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....17/Baker AVIATION...41
Hazardous weather outlook, May 4, 10:42 AM EDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1042 AM EDT Sat May 4 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1042 AM EDT Sat May 4 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A few severe storms are possible across north and central Georgia this afternoon and tonight. A strong storm system will move across Georgia today and tonight. This will bring scattered to numerous showers and thunderstorms to north and central Georgia. A few storms could be severe just about anywhere across north and central Georgia, although the main focus will be north of a line from Preston to Macon to Louisville. The best time for severe storm development will be from around noon today until midnight tonight. The main hazards from the severe storms will be damaging winds and hail up to 1 inch in diameter. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There remains a chance of thunderstorms Sunday as the Saturday storm system exits. Although a few storms could be strong with gusty winds, severe storms are not expected on Sunday. There is a chance of thunderstorms across parts of central Georgia and also the northeast mountains Tuesday afternoon...and then for all of north and central Georgia Wednesday through Friday. A few storms could be strong with gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 4, 6:40 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 PM EDT Sat May 4 2019
GAZ036-037-047-042315-
Walton GA-Clarke GA-Oconee GA-
640 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALTON...
SOUTHEASTERN CLARKE AND OCONEE COUNTIES UNTIL 715 PM EDT...
At 639 PM EDT...a strong thunderstorm was centered just west of
Eastville, or 7 miles west of Watkinsville...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Watkinsville, North High Shoals, Bishop, Whitehall, Athens-Clarke
County, State Botanical Garden Of Ga and Eastville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3390 8330 3381 8335 3380 8348 3382 8351
3380 8352 3379 8358 3387 8360 3394 8340
TIME...MOT...LOC 2239Z 253DEG 24KT 3385 8354
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 6:57 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Sat May 4 2019
GAZ039-042315-
Wilkes GA-
657 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKES COUNTY UNTIL
715 PM EDT...
At 657 PM EDT...a strong thunderstorm was centered 3 miles east of
Washington...moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Aonia, Metasville, Rocky Creek Fire Dept. and Holliday Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3364 8270 3379 8269 3384 8258 3382 8260
3367 8250
TIME...MOT...LOC 2257Z 246DEG 26KT 3372 8263
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 7:02 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Sat May 4 2019
GAZ067-078-042315-
Harris GA-Meriwether GA-
702 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS AND SOUTHERN
MERIWETHER COUNTIES UNTIL 715 PM EDT...
At 701 PM EDT...a strong thunderstorm was centered just northeast of
F.D. Roosevelt State park, or 4 miles west of Warm Springs...moving
northeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Manchester, Warm Springs and Durand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3297 8472 3293 8463 3285 8464 3283 8480
3289 8482
TIME...MOT...LOC 2301Z 238DEG 20KT 3288 8476
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 7:16 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Sat May 4 2019
GAZ036>038-042345-
Oglethorpe GA-Clarke GA-Oconee GA-
716 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OGLETHORPE...SOUTHEASTERN
CLARKE AND EASTERN OCONEE COUNTIES UNTIL 745 PM EDT...
At 714 PM EDT...a strong thunderstorm was over Barnett Shoals, or 7
miles east of Watkinsville...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lexington, Crawford, Arnoldsville, Athens-Clarke County, Hutchings
and Barnett Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3383 8333 3390 8331 3395 8308 3389 8299
3379 8308
TIME...MOT...LOC 2314Z 266DEG 21KT 3388 8328
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 7:16 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Sat May 4 2019
GAZ067-068-042345-
Meriwether GA-Pike GA-
716 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MERIWETHER AND
SOUTHWESTERN PIKE COUNTIES UNTIL 745 PM EDT...
At 715 PM EDT...a strong thunderstorm was centered just north of
Warm Springs, or 4 miles south of Greenville...moving northeast at
35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Woodbury, Molena, Gay, Raleigh, Harris City, Imlac and Hilltop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3314 8460 3312 8445 3300 8441 3299 8443
3299 8449 3297 8451 3297 8453 3296 8452
3296 8454 3290 8469 3294 8475
TIME...MOT...LOC 2315Z 227DEG 28KT 3294 8468
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 8:19 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Sat May 4 2019
GAZ072-081>083-093>096-050100-
Macon GA-Peach GA-Bibb GA-Houston GA-Crawford GA-Jones GA-
Bleckley GA-Twiggs GA-
819 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHEASTERN BIBB...HOUSTON...SOUTHEASTERN CRAWFORD...SOUTHERN
JONES...NORTHWESTERN BLECKLEY AND TWIGGS COUNTIES UNTIL 900 PM EDT...
At 818 PM EDT...a strong thunderstorm was over Winchester, or 9 miles
south of Fort Valley...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Perry, Fort Valley, Jeffersonville, Warner Robins,
Centerville, Byron, Montezuma, Marshallville, Danville, Robins Air
Force Base, Marion, Tarversville, Whitewater State Park, Postell,
Meadowdale, Houston Lake, Griswoldville, Grove Park and District
Path.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3243 8415 3252 8404 3251 8403 3250 8403
3250 8402 3252 8401 3252 8403 3253 8402
3253 8400 3254 8401 3294 8350 3256 8322
3226 8398
TIME...MOT...LOC 0018Z 238DEG 47KT 3243 8393
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:19 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Twiggs | 41 min |
| May 4, 8:42 PM EDT | Special Weather Statement | FFC | Crawford, Taylor, Upson | 33 min |
| May 4, 8:57 PM EDT | Special Weather Statement | FFC | Johnson | 48 min |
| May 4, 9:10 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 50 min |
| May 4, 9:26 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 49 min |
| May 4, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Washington, Wilkinson | 44 min |
| May 4, 9:51 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| May 4, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 46 min |
| May 4, 10:21 PM EDT | Special Weather Statement | FFC | Jefferson | 39 min |
| May 4, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 40 min |
| May 4, 11:06 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Washington | 39 min |
| May 4, 11:11 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 49 min |
| May 4, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Washington | 45 min |
| May 4, 11:57 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 48 min |
| May 5, 12:08 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.